# SDR HEEA0013650

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97914211
- Condition: Failed
- Location: Pneu Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE HAS PIECES BROKEN INSIDE.
